Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1291. R. Naghipour (Joint with J. Amjadi),
    Asymptotic primes of Ratliff-Rush closure of ideals with respect to modules,
    Comm. Algebra 36(2008), 1942-1953  [abstract]   
     
    1292. R. Naghipour (Joint with J. Amjadi),
    Cohomological dimension of generalized local cohomology modules,
    Algebra Colloq. 15(2008), 303 - 308   [abstract]   
     
    1293. A. Abdollahi and H. R. Maimani,
    A new technique for constructing pairwise balanced designs from groups,
    Ars Combin. (to appear) [abstract]   
     
    1294. Behr. Khosravi, Bah. Khosravi and Behn. Khosravi,
    Recognizability of the simple Kn-groups (n=3,4),
    Missouri J. Math. Sci. 20(2008), 27-32  [abstract]   
     
    1295. W. H. Holzmann, H. Kharaghani and B. Tayfeh-Rezaie,
    All triples for orthogonal designs of order 40,
    Discrete Math. 308(2008), 2796-2801  [abstract]   
     
    1296. Ch. Eslahchi and A. M. Rahimi,
    Some properties of ordered hypergraphs,
    Mat. Vesnik 59(2007), 9-13  [abstract]   
     
    1297. H. Ahrabian (Joint with A. Nowzari-Dalini, M. Razaghi, and F. Zare-Mirakabad),
    Parallel generation of the biological trees,
    Advanced Modeling and Optimization 9(2007), 1-14  [abstract]   
     
    1298. F. Didehvar (Sh. Arab, Ch. Eslahchi, and M. Sadeghi),
    Helix segment assignment in proteins using fuzzy logic,
    IRANIAN JOURNAL of BIOTECHNOLOGY 5(2007), 93-99  [abstract]   
     
    1299. M. R. Peyghami,
    New proximity and complexity result for P*(κ)-linear complementarity problem,
    Proc. Appl. Math. Mech. (to appear) [abstract]   
     
    1300. M. Mohammad-Noori (Joint with J. D. Currie),
    Dejean's conjecture and Sturmian words,
    European J. Combin. 28(2007), 876-890  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.